# SDR UALA2009042701196

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 33,716 hours, 13,650 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSE SKIN REMOVE TWO AFA25-0063-1 ANTENNAS AT APPROX STA 1185 AND INSTALL DOUBLERS PER DE-TED JC 4C070 8148.  ACP RPR PER SFOOV DE-TED J/C 4C0708148.
